# SDR 95ZZZM140

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 1143641407
- Condition: Failed
- Location: Left
- Part time: 2,983 hours
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

MDT - PILOT REPORTED, THE LEFT ENVIRONMENTAL FAIL LIGHT ILLUMINATED AND THAT THERE WAS A HINT OF SMOKE IN THE COCKPIT. MAINTENANCE REPLACED FAULTY CONTROL MODULE PCB.  OPS CHECKED GOOD.
